MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG B. BRAUN; ACCESSORIES, PUMP, INFUSION

B. BRAUN MELSUNGEN AG B. BRAUN; ACCESSORIES, PUMP, INFUSION
Catalog Number 8713112D
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2016018 b.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun medical inc.Internal report number (b)(4) the investigation into this reported event is ongoing.The device has been forwarded to b.Braun melsungen ag (manufacturer) to complete the investigation.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
The power supply was originally reported as damaged.Once the power supply was received by b.Braun inc.(bbmi) (importer), it was visually inspected and it was discovered that the power supply exhibited signs of thermal damage.
 
Additional Manufacturer Narrative
Exemption number e2016018 b.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun medical inc.Internal report number (b)(4).The used power supply was received for evaluation, and during the initial visual examination it was discovered that the power supply exhibited signs of thermal damage.Upon further evaluation, it was determined that the pins onthe primary adaptor were damaged in a way that caused them to lose connection with the board inside the power supply.The loose connection between the pins and the internal board of the power supply caused the thermal damage.Based on the condition of the power supply when it was received, the cause of the disconnection was most likely the result of the power supply being dropped several times.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number.If additional information becomes available, a follow up report will be submitted.

Brand Name
B. BRAUN
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
MDR Report Key8154853
Report Number9610825-2018-00259
Device Sequence Number2325131
Product Code MRZ
UDI-Device Identifier04046964085673
UDI-Public(01)04046964085673
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2019
Report Date (Section F) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713112D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2018
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/30/2018
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer01/29/2019
Initial Date Received by Manufacturer 11/30/2018
Supplement Date Received by Manufacturer11/30/2018
Initial Report FDA Received Date12/12/2018
Supplement Report FDA Received Date01/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/29/2019